Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stomach Upset & ATRVs
May 15, 2013

good morning doc, 3 days ago I have been with stomach upset maybe because I ate a buffalo wins last saturday and a couple of beers, my gastroenterologist prescribe me 40mg Gletop 40mg(esomeprazole), leprit 25mg(Levosulpiride) and celectan 500 mg (nitazoxanide) the last one for three days. My gastroenterologist does not know about my HIV status, I've been with Truvada + Evavirenz for over a year with higher CD4 700 and viral load undetectable. My uestion is: It's okay to take these medications with my current regime. I'm worried about drug-drug intereaccion . thanks in advance for your answer.

Response from Dr. Young

Hi and thanks for posting.

First, there aren't any significant drug-drug interactions between your HIV medications and the other GI meds.

Second, I'd encourage you to inform your other care providers about your HIV status, particularly when you're having an evaluation for significant symptoms. Knowledge of your status can change the diagnostic or treatment approach- sometimes to more rapidly get you feeling better.

I hoep that helps. BY



Previous
missed doses
Next
Flu symptoms 5 days post exposure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement